Boundary Behaviour of Nonnegative Solutions of Subelliptic Equations in NTA Domains for Carnot-Carathéodory Metrics.
The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 403-432
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JFAA_1998__4_2_59574,
author = {Nicola Garofalo and Lucia Capogna},
title = {Boundary {Behaviour} of {Nonnegative} {Solutions} of {Subelliptic} {Equations} in {NTA} {Domains} for {Carnot-Carath\'eodory} {Metrics.}},
journal = {The journal of Fourier analysis and applications},
pages = {403--432},
year = {1998},
volume = {4},
number = {2},
zbl = {0926.35043},
url = {http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59574/}
}
TY - JOUR AU - Nicola Garofalo AU - Lucia Capogna TI - Boundary Behaviour of Nonnegative Solutions of Subelliptic Equations in NTA Domains for Carnot-Carathéodory Metrics. JO - The journal of Fourier analysis and applications PY - 1998 SP - 403 EP - 432 VL - 4 IS - 2 UR - http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59574/ ID - JFAA_1998__4_2_59574 ER -
%0 Journal Article %A Nicola Garofalo %A Lucia Capogna %T Boundary Behaviour of Nonnegative Solutions of Subelliptic Equations in NTA Domains for Carnot-Carathéodory Metrics. %J The journal of Fourier analysis and applications %D 1998 %P 403-432 %V 4 %N 2 %U http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59574/ %F JFAA_1998__4_2_59574
Nicola Garofalo; Lucia Capogna. Boundary Behaviour of Nonnegative Solutions of Subelliptic Equations in NTA Domains for Carnot-Carathéodory Metrics.. The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 403-432. http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59574/